MathSciNet Relay Station
MathSciNet bibliographic data
MR1722111 (2000k:17015) 17B30 (17B10)
Sergeev, Alexander Irreducible representations of solvable Lie superalgebras. Represent. Theory 3 (1999), 435–443 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement